# SDR KCSA2017102222

- Difficulty date: October 22, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N976BA
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 88,314 hours, 15,196 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 856917
- Part serial: 443
- Condition: Faulty
- Location: Zone 800
- Part time: 3,065 hours, 568 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR FLIGHT LOCK. REPLACED PSEU PER AMM 32-09-03. GROUND TEST PASSED, OKAY FOR SERVICE.
